MathSciNet Relay Station
MathSciNet bibliographic data
MR618233 (82j:32053) 32H20 (32H15)
Ohsawa, Takeo A remark on the completeness of the Bergman metric. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 4, 238–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement